Boston Doctors Explain New Reported Side Effect of COVID Vaccine

3 Likes

Such a clown world in this article.

  • Trusting the CDC even though the guy had a side effect
  • Not done with the free stuff, Polland is back for more boosters

Boston Medical Center’s Dr. Sabrina Assoumou agreed. She pointed to the fact that the medical community has not found a link between the vaccine and tinnitus.

“My understanding is that the CDC has looked into this and they have not seen a cause or link between tinnitus and the vaccines. We need to continue to monitor it very closely and I am very encouraged to see that even though the person had tinnitus, he was still a very big vaccine advocate,” Assoumou said. “The benefits still outweigh the risks so vaccination is definitely the way to go.”

According to reports, Poland went on to get his booster shot despite reporting tinnitus. He told NBC News that he would “not hesitate for a millisecond to recommend the vaccine.”

The CDC has acknowledged reports of tinnitus post-vaccination, specifically with the Moderna and Pfizer vaccines. However, the health agency said that “the data from safety monitoring are not sufficient to conclude a causal relationship between vaccination and tinnitus.”

A whitewash of epic proportions!